# SDR IPXA2015050988864

- Difficulty date: April 30, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 49,207 hours, 15,735 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245023
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, 1.8" CRACK WAS FOUND ON INBD SIDE SKIN   AND DOUBLER OF NR 2 ENG PYLON BETWEEN NAC 221 TO 237.  REPAIR IAW  SR 3-3241385369 AND EO B767-5430-57387-A.
